# SDR 04FDEA00091

- Difficulty date: January 9, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N616FE
- Make and model: Doug MD-11
- Aircraft serial: 48747
- Aircraft time: 29,244 hours, 6,659 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: J

## Discrepancy

NR 3 FUEL QTY INDICATOR FAILED INFLIGHT.  RETURN TO HKG.  DUMPED 50000 LBS OF FUEL, INDICATOR  RETURN TO NORMAL.  MEL 28-01-01-02: TANK NR 3 FUEL TANK SYNOPTIC QTY DISPLAY INOP.  FUEL TO KNOWN QTY, AND AFTER REFUELING, VERIFY TANK NR 3 QTY WITH FUEL LEVEL STICKS AND RECORD IN THE AML/EAML. OPERATE FSC IN MANUAL.  OPS NOT AUTHORIZED ABOVE 78 N LAT. TAIL FUEL MGMT, INOP.
